Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron-MORNING HEADACHES Ľ micky301

Posted by Beliala on May 31, 2002, at 17:30:24

In reply to Re: Remeron-MORNING HEADACHES, posted by micky301 on May 30, 2002, at 22:59:51

I get a mild headache from Remeron, though for me itís more of an annoyance. It starts about an hour after I take my second dose (I stagger them by 4 hours) and persists into the next morning. Iíve been on 30+ milligrams for Ė what? a month now (memoryís so foggy) and the headache thing doesnít seem to be going away. Good luck with dealing with yours, but if itís that bad maybe Remeron isnít the med for you.


> I started remeron (sol-tab form) a week ago and every morning since then I have woken up with brain splitting headaches that feel rotten. My depression has improved somewhat and after the headache is gone i dont feel as sedated. I am on 30mg as of today and raising it to 45 shortly. I also have anxiety issues. can anyone relate??????????


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Beliala thread:108063
URL: http://www.dr-bob.org/babble/20020525/msgs/108252.html